# SDR FDEA201408182204

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 88,415 hours, 28,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: ARB0132505
- Condition: Broken
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 8 SLAT, TRACK 19, LOWER FWD BOLT ROLLER INBD PIECE & NUT MISSING & BOLT BROKEN.  FABRICATED BOLT IAW DWG ARB0132.  R & R LT WING NR 8 SLAT TRACK LOWER FWD BOLT ROLLER IAW IPC 57-44-42-01 & MM 20-50-02.  BOLT FABRICATED IAW EA 8-5740-T0310598.
